# SDR GLBA20060981

- Difficulty date: August 20, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 23,836 hours, 28,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT HEAVY ANGLE CRACKED AT F.S. 288.  APPROXIMATELY 2 INCHES IN LENGTH. MAINTENANCE REPAIRED THE LT HEAVY ANGLE AT F.S. 288.0 I.A.W. BEECH 1900D SRM 53-90. REPAIR APPROXIMATELY 13 INCHES.
